# SDR FDEA202301120088

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 75,560 hours, 28,392 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Bell
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE BELL SOUNDED CONTINUOUSLY IN FLIGHT FROM V1 TO  LANDING. WOULD NOT CANCEL WITH ALARM OFF BUTTON OR  EITHER MASTER WARNING.  CYCLED POWER, PERFORMED OPS TEST. OPS CHECKED  NORMAL. NO HISTORY NOTED.
